English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Derived categories of irreducible projective curves of arithmetic genus one

Burban, I., & Kreußler, B. (2006). Derived categories of irreducible projective curves of arithmetic genus one. Compositio Mathematica, 142(5), 1231-1262.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Burban, Igor1, Author           
Kreußler, Bernd, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2006
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 294137
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Compositio Mathematica
  Alternative Title : Compos. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 142 (5) Sequence Number: - Start / End Page: 1231 - 1262 Identifier: -